# SDR SWIA201642634

- Difficulty date: September 10, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 32,620 hours, 19,692 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE, FS939, AFT WING-TO-FUSELAGE FAIRING SUPPORT STRUCTURE HAS CORROSION ON LOWER ANGLE P/N SH670-39265-5.  C-CHECK, REPLACED LWR ANGLE IAW SRM.
